| Catalog Number |
B9201 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received for evaluation- the investigation is pending.
Event or Problem Description
The event involved a 100" (254 cm) appx 12.6 ml, 15 drop primary set w/2 microclave®, rotating luer where it was reported that at 4:30 pm during a round, they observed liquid on the infusion pump but only one bag of nacl 0.9 with a gravity tubing is hung.From the valve to the drip chamber, the tubing is damp, so the leak is hardly visible.There were patient involvement and no reported harm however consequences only risk of infection in the patient neutropenia and loss of sterility.
Additional Manufacturer Narrative
A photo was returned showing the packaging information.Also, one used primary set was received for inspection.No defects or anomalies noted.The set and mating device was leak tested per product specifications.There was no leakage.The reported complaint was unable to be replicated or confirmed.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.